Journal article icon

Journal article

SPIN-WAVE WIDTHS IN FERROMAGNETS IN ORDERED REGIME

Publication status:
Published

Actions


Journal:
BULLETIN OF THE AMERICAN PHYSICAL SOCIETY More from this journal
Volume:
23
Issue:
3
Pages:
432-432
Publication date:
1978-01-01
ISSN:
0003-0503
Pubs id:
pubs:10647
UUID:
uuid:fbad1914-421c-4d62-8a7b-3baf0e30ca56
Local pid:
pubs:10647
Source identifiers:
10647
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP